# SDR ASAA2016071717574

- Difficulty date: July 17, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A61049
- Condition: Gouged
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD ENTRY DOOR, AFT SIDE, LOWER STOP PIN GOUGED.  ACFT GROUNDED.  REMOVED AND REPLACED THE STOP FITTING IAW DWG 141A6101 REV-,  PERFORMED DOOR ADJUSTMENT CHECKS IAW AMM 52-11-00-820-801.
